Side Effect Of Tb Medicine

The side effects of taking tuberculosis medicine are itchy skin, skin rashes, upset stomach, bruising or yellow skin, nausea, diarrhea, vomiting, loss of appetite, change in your eyesight, lack of feeling, or tingling in the hands or feet, and red or green color vision.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can I get TB from my husband who is diagnosed with bone TB?

Query: Hello doctor, My husband was diagnosed with hip bone tuberculosis a few days back, and he is under medication. He recovered from pulmonary tuberculosis two years ago. As I missed my periods, I might be pregnant most probably. Since we are staying together and sexually active, I am worried about g...  Read Full »


Dr. Muhammad Zubayer Alam

Answer: Hi, Welcome to icliniq.com. Thank you for the query. I can understand your concern. According to your statement, your husband has become positive for bone tuberculosis, and you might be pregnant as you have a history of missed periods. The answer to your queries are as follows; ...  Read Full »

My 2-year-old daughter is having high SGPT. Does it indicate liver damage?

Query: Hi doctor, My 2 year old daughter had an abscess on left side of her face.  We got it operated and the biopsy result found to be tuberculosis. But, 45 days of TB culture report came back negative. It was operated a year ago and she was started on TB drug. The medicines prescribed were tablet Macox...  Read Full »


Dr. Sirisha

Answer: Hello, Welcome to icliniq.com. Your daughter is getting all the medication required for TB (tuberculosis). The medication does have some side effects like the liver enzymes SGPT (serum glutamic-pyruvic transaminase) and SGOT (serum glutamic-oxaloacetic transaminase), which were done was raised. Slig...  Read Full »

Will replacing Ethambutol with vitamin B12 injection help in diminishing vision problem?

Query: Hello doctor, Patient is a 61 year-old female. Six months ago she was diagnosed with bone TB and undergoing medication (Ethambutol, Rifampicin, and Isoniazid). After six months of usage, her eye vision is suddenly diminishing. Then her doctor told to discontinue Ethambutol immediately and started u...  Read Full »


Dr. Aida Abaz Quka

Answer: Hello, Welcome to icliniq.com. I passed carefully through your question and reviewed your uploaded MRI (magnetic resonance imaging) report. (attachment removed to protect patient identity). I would explain that these MRI findings (T2 hyperintensity in the optic nerve and the optic chiasm) are in...  Read Full »

I am on ATT and having pain. How to get rid of it?

Query: Hello doctor,I have tubercular arthritis in my right hip. I am in the army, and hence, it is mandatory to be physically and mentally fit. Presently I am on ATT for the last eight months, which showed some improvement, but it also has some cartilage damage and synovial thickening, which is causing pa...  Read Full »


Dr. Chitrangada

Answer: Hello, Welcome to icliniq.com. Your MRI show (attachment removed to protect patient identity) tubercular arthritis involving both hip joints with more extensive disease on the right than left. It is associated with synovial thickening and joint space reduction however there is not much mention of...  Read Full »

Why does my dad vomit every time he eats?

Query: Hello doctor,I just want to ask the case of my father. He is 68 years old. Every time he eats, he vomits. It started yesterday. He has no fever. His weight is 64 kg. He does not want to eat because he is afraid he will vomit again. What medicine can I give him? He has cough.  Read Full »


Dr. Sandhya Narayankutty

Answer: Hello, Welcome to icliniq.com. According to the information you have provided, the vomiting he is experiencing presently could be either due to having food poisoning from anything unusual he had yesterday or since he is using Ellipta and Dilatair, they are medicines which would cause vomiting in c...  Read Full »

My career is ruined because of a chronic illness. I am losing faith. Help.

Query: Hello doctor, I am a 27 year old female TB patient. Since the last three to four years, I have been unwell. Earlier, I consulted doctors in my town. But, they were unable to treat me. I ultimately went to a bigger city for my treatment. For the last one year, they have been treating me. There is a v...  Read Full »


Dr. Ashok Kumar Choudhary

Answer: Hello doctor, Welcome to icliniq.com. I read your query and understand your concerns. I am sorry to know that you are suffering from years with little success till date. Firstly, I would like to inform you that weight gain is a good sign of treatment responsiveness. Secondly, unlike other infective ...  Read Full »

Is it normal to have pain while taking AKT-4 kit and Benadon 40 for TB?

Query: Hello doctor, I am a 22-year-old female. I got effusion in my right chest and was detected with pulmonary TB. I have been prescribed with AKT-4 kit and Benadon 40 mg for one month. I am taking this medication for the last five days and am feeling pain in my chest and rib area during breathing for pa...  Read Full »


Dr. Pawar Satyajit Jalinder

Answer: Hello, Welcome to icliniq.com. I would like to ask a few questions. What were your symptoms and since when you were symptomatic? How was TB (tuberculosis) diagnosed and based on what tests? I am asking this because, though in more than 90 % cases effusion is due to TB, there can be other ca...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.